# SDR DALA2022121207998

- Difficulty date: December 6, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N331NB
- Make and model: Airbus A319-114
- Aircraft serial: 1567
- Aircraft time: 44,421 hours, 23,084 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frm 58
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3131 - HAIL DAMAGE FRAME 58, 2.6 INCHES AFT, 3.3 INCHES OUTBOARD 4R. CORRECTIVE ACTION: WORK ACCOMPLISHED ON DELTA ER/A 604182-14. (2527154)
